首页    期刊浏览 2025年01月19日 星期日
登录注册

文章基本信息

  • 标题:The maximal drawdown of the Brownian meander
  • 本地全文:下载
  • 作者:Hu, Yueyun ; Shi, Zhan ; Yor, Marc
  • 期刊名称:Electronic Communications in Probability
  • 印刷版ISSN:1083-589X
  • 出版年度:2015
  • 卷号:20
  • 期号:0
  • 页码:1-6
  • DOI:10.1214/ECP.v20-3945
  • 语种:English
  • 出版社:Electronic Communications in Probability
  • 摘要:Motivated by evaluating the limiting distribution of randomly biased random walks on trees, we compute the exact value of a negative moment of the maximal drawdown of the standard Brownian meander.
  • 关键词:Brownian meander; Bessel process; maximal drawdown.;60J65
国家哲学社会科学文献中心版权所有